Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 23, Issue 2, pp 85–96

A method for studying the integral functional of stochastic processes with applications

II. Sojourn time distributions for markov chains
  • Prem S. Puri

DOI: 10.1007/BF00532850

Cite this article as:
Puri, P.S. Z. Wahrscheinlichkeitstheorie verw Gebiete (1972) 23: 85. doi:10.1007/BF00532850

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Prem S. Puri
    • 1
  1. 1.Department of StatisticsPurdue UniversityLafayetteUSA